# SDR R61A2024012730020

- Difficulty date: January 4, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 23,344 hours, 15,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17060257001
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX FLOOR STRUCTURE WET AREA FR 90 RBL 10 GUSSET PLATE HAS CORROSION. GUSSET PLATE WAS REPLACED IAW SRM 51-41-02
